Nonlinear Regressions with Integrated Time Series
Joon Y. Park, Peter C. B. Phillips
Econometrica · 2001 · Volume 69 · Issue 1
Abstract
An asymptotic theory is developed for nonlinear regression with integrated processes. The models allow for nonlinear effects from unit root time series and therefore deal with the case of parametric nonlinear cointegration. The theory covers integrable and asymptotically homogeneous functions. Sufficient conditions for weak consistency are given and a limit distribution theory is provided. The rates of convergence depend on the properties of the nonlinear regression function, and are shown to be as slow asn1/4for integrable functions, and to be generally polynomial inn1/2for homogeneous functions. For regressions with integrable functions, the limiting distribution theory is mixed normal with mixing variates that depend on the sojourn time of the limiting Brownian motion of the integrated process.
Keywords
Functionals of Brownian motion, integrated process, local time, mixed normal limit theory, nonlinear regression, occupation density
Enable JavaScript for citation tools and additional paper interactions.